# SDR ABXA9500692

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5615775127
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND THAT PREVIOUS REPAIR ON SKIN OF L2 DOOR, LOWER FORWARD CORNER IS NOT IAW DAC DRAWING SR08530021.  REPAIRED IAW DAC DRAWING SR08530021 AND ABX REA D853-11634-MR.
